Fixed Point Theory and Applications
Volume 2005 (2005), Issue 3, Pages 281-294
Fixed point theorems for a family of hybrid pairs of mappings in metrically convex spaces
Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India
Received 30 December 2004; Revised 24 March 2005
Copyright © 2005 M. Imdad and Ladlay Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The present paper establishes some coincidence and common fixed point theorems for a sequence of hybrid-type nonself-mappings defined on a closed subset of a metrically convex metric space. Our results generalize some earlier results due to Khan et al. (2000), Itoh (1977), Khan (1981), Ahmad and Imdad (1992 and 1998), and several others. Some related results are also discussed.